Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Habit of eating stale pencils, severe hair fall. Treatment for addiction and hair fall?

i am eating so many slate pencils from my childhood and i am losing my hair day by day........and i am not eating them since 1 year but still i am loosing my hair and no growth also.......i still want to eat them but i am controlling......tell me some tips to stop eating slate pencils as well as for the growth of my hair...thanq:-)
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  496
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your eating habit of slate pensil indicates that you have severe iron deficiency.There is also asociated vitamin deficiency leads to your hair fall.
You must check your stool for worms before starting any medicines.If found it should be needed anti worm medicine full course under medical supervision.
Take iron injectable & vitamin preparation daily for at least 7=8 months.
Avoid junk foods.Take iron rich diet like brinjals,spinach more in diet.
Answered: Thu, 20 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor